# SDR TSAA0773051

- Difficulty date: September 20, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N835AL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 31,374 hours, 22,031 cycles
- Engine: Pwa JT8D15
- Engine time: 26,745 hours, 19,505 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Part serial: 76424
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLIGHT 90 HNL-KOA, ON TAKEOFF ROLL, THE CREW NOTED THE NR 2 EGT CLIMBING FASTER THAN THE NR 1 EGT.  ABORTED THE TAKEOFF AT 100 KTS INDICATED AIRSPEED DUE TO NR 2 ENGINE HIGH EGT.  THE CREW RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE CONDUCTED A HIGH POWER RUN OF THE NR 2 ENGINE AND FOUND EGT AND EPR FLUCTUATIONS.  THE NR 2 FUEL CONTROL UNIT WAS REMOVED AND REPLACED IN ACCORDANCE WITH PRATT AND WHITNEY M/M 73-21-1.  A HIGH POWER RUN WAS COMPLETED PER ALOHA MAINTENANCE TASK FORM M-215 WITH ALL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
